MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in complaint for investigation.A follow-up report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
During shift check, the customer noticed that the autopulse platform (sn 31271) emitted a burning smell upon powering up.The platform functions as intended, aside from the burning smell.The customer could not locate where the burning smell was coming from.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6)) emitted a burning smell upon powering up was not confirmed during functional testing.The autopulse platform functioned as intended.Visual inspection of the returned autopulse platform revealed that the bottom enclosure was cracked, unrelated to the reported complaint.The top cover and the front enclosure were replaced to remedy the damage.This type of physical damage could be attributed to wear and tear.The autopulse platform was manufactured in january 2010 and is over 14 years old, well beyond its expected service life of 5 years.The bottom enclosure needs to be replaced to address the observed issue.During further device check, a brake gap inspection revealed that the drivetrain motor brake gap was slightly wide, out of specification, unrelated to the reported complaint.This issue is most likely attributed to wear and tear and did not render the autopulse platform non-functional.The brake gap needs to be adjusted to remedy the problem.The archive data review showed no significant discrepancies.The autopulse platform passed initial functional testing without any fault or error.The customer's reported complaint was not replicated.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18681487
Report Number3010617000-2024-00141
Device Sequence Number17678157
Product Code DRM
UDI-Device Identifier00849111000598
UDI-Public00849111000598
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown